MathSciNet Relay Station
MathSciNet bibliographic data
MR2000412 (2004g:60090) 60H10 (34G25 34K50)
Govindan, T. E. Stability of mild solutions of stochastic evolution equations with variable delay. Stochastic Anal. Appl. 21 (2003), no. 5, 1059–1077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement